Volume 8, Number 2
Previous Issue Next Issue

Jian-Ming Miao

J. Comp. Math., 8 (1990), pp. 99-107.

Preview Full PDF 227 3314 Abstract

C. K. Chui & Tian-Xiao He

J. Comp. Math., 8 (1990), pp. 108-117

Preview Full PDF 229 3236 Abstract

Jia-Gan Hu

J. Comp. Math., 8 (1990), pp. 118-127.

Preview Full PDF 226 3260 Abstract

L. J. Cvetkovic & D. Herceg

J. Comp. Math., 8 (1990), pp. 128-134.

Preview Full PDF 219 3320 Abstract

Yue-Sheng Li & Lü-Tai Guan

J. Comp. Math., 8 (1990), pp. 135-146.

Preview Full PDF 227 3350 Abstract

G. Lube & L. Tobiska

J. Comp. Math., 8 (1990), pp. 147-158.

Preview Full PDF 223 3284 Abstract

Yu. I. Shokin

J. Comp. Math., 8 (1990), pp. 159-177

Preview Full PDF 236 3281 Abstract

Shu-Zi Zhou

J. Comp. Math., 8 (1990), pp. 178-182.

Preview Full PDF 206 3406 Abstract

Tao Tang

J. Comp. Math., 8 (1990), pp. 183-194.

Preview Full PDF 221 3292 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard